SciELO - Scientific Electronic Library Online

 
vol.34 issue5Serum calcium and bone: effect of PTH, phosphate, vitamin D and uremia author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Nefrología (Madrid)

On-line version ISSN 1989-2284Print version ISSN 0211-6995

Abstract

QUINONES-ORTIZ, Luis et al. Heparin-induced thrombocytopenia in haemodialysis treated with argatroban. Nefrología (Madr.) [online]. 2014, vol.34, n.5, pp.670-674. ISSN 1989-2284.  http://dx.doi.org/10.3265/Nefrologia.pre2014.May.12317.

We present the case of a patient diagnosed with likely immune heparin-induced thrombocytopenia (HIT II) based on clinical criteria and a positive ELISA test, in which emergency treatment was crucial, given the seriousness of the process. The discontinuation of heparin and administration of argatroban resolved inefficiency of dialysis resulting from repeated coagulation of the circuit and catheter, allowing peritoneal dialysis without further setbacks. We consider decision-making to be a priority before certifying diagnostic confidence.

Keywords : Heparin-induced thrombocytopenia; Heparin-induced thrombocytopenia in haemodialysis; Platelet factor 4.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License